Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

     

Contents of Volume 1, Number 2

All articles in this issue are available free of charge

On embedding the $1:1:2$ resonance space in a Poisson manifold
Ágúst Sverrir Egilsson
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 48-56.
Abstract, references and article information
Retrieve article in: PDF
Intersection pairings in moduli spaces of holomorphic bundles on a Riemann surface
Lisa C. Jeffrey; Frances C. Kirwan
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 57-71.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1350681
Invariants from triangulations of hyperbolic 3-manifolds
Walter D. Neumann; Jun Yang
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 72-79.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1350682
On quantum limits on flat tori
Dmitry Jakobson
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 80-86.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1350683
On composants of solenoids
Ronald de Man
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 87-90.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1350684
Flows on $S^3$ supporting all links as orbits
Robert W. Ghrist
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 91-97.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1350685



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia